# SDR SWAA113210

- Difficulty date: April 26, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 76,805 hours, 68,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND CORROSION IN AFT CARGO COMPARTMENT, LWR LOBE, SECTION 46, FRAME BS 747, STR S-22L.  REMOVED AND REPLACED STR PER SRM.
